Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Table errata: ``On the converse of Fermat's theorem'' (Amer. Math. Monthly 43 (1936), 347-354)


Author: D. H. Lehmer
Journal: Math. Comp. 25 (1971), 943
MSC: Primary 65A05; Secondary 10A25
DOI: https://doi.org/10.1090/S0025-5718-1971-0400629-0
MathSciNet review: 0400629
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] MTAC, v. 2, 1947, p. 279, MTE 102.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65A05, 10A25

Retrieve articles in all journals with MSC: 65A05, 10A25


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1971-0400629-0
Article copyright: © Copyright 1971 American Mathematical Society